Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A construction for maximal $\left( { + 1, - 1} \right)$-matrix of order $54$


Author: C. H. Yang
Journal: Bull. Amer. Math. Soc. 72 (1966), 293
DOI: https://doi.org/10.1090/S0002-9904-1966-11497-0
MathSciNet review: 0188239
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Ehlich, Determinantenabschätzungen für binäre Matrizen, Math. Z. 83 (1964), 123-132. MR 160792
  • 2. C. H. Yang, Some designs for maximal (+1, —l)-determinant of order n ≡ 2 (mod 4), Math. Comp. 20 (1966), 147-148.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11497-0

American Mathematical Society